Thread: will nolva make you weak?
10-21-2005, 11:48 PM #1
will nolva make you weak?
Well some of you may remember me posting about doing a post pct of nolva only to try and bring test levels back up after being off everyting for close to 3 months and having low test.
I am feeling week and tited. Could this be from the nolva? Should I drop it?
10-22-2005, 12:31 AM #2Banned
- Join Date
- Jan 2005
- Sacramento area
You might want to run some clomid and drop the nolva.
10-22-2005, 01:25 AM #3
tited ? as in big ?
Last edited by eGGz; 10-22-2005 at 01:27 AM.
10-22-2005, 03:21 AM #4Originally Posted by goorooOriginally Posted by eGGz
tited for a week? Damn, that sounds rough...
10-22-2005, 03:23 AM #5
Tired and weak is from low test levels. Clomid and Tonkat should help.
10-22-2005, 07:22 AM #6
TIRED and everyone recommmended using nolva to raise test levels since it does basically the same thing as clomid and stimulating the hpta and it doesnt raise the shbg like clomid does after a while, that will result in low FREE test.
AFter my 12 weeker of test-e at 400mg a week, I ran proper pct. A whole bottle of nolva and clomid.
This is like a post pct with just nolva to try and get the testo on up there.
10-22-2005, 07:35 AM #7
10-22-2005, 08:21 AM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)